# SDR C2XA99IA348

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522459001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED UNDER THE COMPOSITE FLOOR PANEL SUPPORT AT FRAME 29.  MAINTENANCE REMOVED THE DAMAGED SECTION AND INSTALLED A REPAIR DOUBLER IAW EMB145 REPAIR DRAWING SST-1274/99 AND EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
